MathSciNet Relay Station
MathSciNet bibliographic data
MR2173362 (2006e:54029) 54E40 (51F99 51M16)
Miller, Jason Sector reflections in the plane. Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 2, 219–225.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement